# SDR AALA202510201055

- Difficulty date: October 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 44,005 hours, 18,795 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUEL CENTER TANK SHOWS LEAK FROM LEFT MIDDLE SIDE OF THE KEEL BEAM AREA.  DESEALED, CLEANED AND RESEALED INTERNAL CENTER TANK AT FORWARD  SIDE OF RIB 6. FROM LEFT WING RIB 1 TO RIGHT WING RIB 1. PERFORMED SATISFACTORY LEAK CHECK, NO LEAKS NOTED. PER B737 AMM 28-11-00.
